SOME RESULTS ON t-BEST APPROXIMATION IN FUZZY n-NORMED SPACES


Gumus S., Efe H., Yildiz C.

IRANIAN JOURNAL OF FUZZY SYSTEMS, vol.9, no.5, pp.137-146, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 5
  • Publication Date: 2012
  • Title of Journal : IRANIAN JOURNAL OF FUZZY SYSTEMS
  • Page Numbers: pp.137-146

Abstract

The aim of this paper is to give the set of all t-best approximations on fuzzy n-normed spaces and prove some theorems in the sense of Vaezpour and Karimi [13].